I checked out every site I could and none of them said suicidal thoughts are one of the side effects of Buspar. I wouldn't mess with this. Go to your doctor or ER right away. I've seen someone after they committed suicide and I certainly wouldn't want my mother to find me after suicide. Get some help NOW! Your playing with fire. Love, Anna
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - WHY GIVE ME TRAZADONE FOR DEPRESSION WHEN IT CAN CAUSE DEPRESSION AND SUICIDAL THOUGHTS?
Posted 24 Nov 2011 • 4 answers
Posted 23 May 2015 • 1 answer
My son took accutane in 2014. He started to become more and more depressed while on the medication.?
Posted 20 Dec 2015 • 1 answer
Posted 3 Mar 2016 • 2 answers
Posted 20 Nov 2016 • 2 answers